# SDR CALA2013111993061

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 73,271 hours, 26,781 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503112
- Part serial: 249
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S O2 MASK MIC INOPERATIVE, FLT DIVERTED.  REPLACED CAPTAIN`S ACP IAW MM.
